Alert archive / Nevada / Flash Flood Warnings in 2012
Flash Flood Warning 208, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 11, 2012, 4:02 PM PDT for Clark County, Nevada. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2012, 4:02 PM PDT (23:02 UTC)
- Expired
- Sep 11, 2012, 6:00 PM PDT
- In force
- 118 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 21 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS55 KVEF 112302 RRA
FFWVEF
NVC003-120100-
/O.NEW.KVEF.FF.W.0208.120911T2302Z-120912T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
402 PM PDT TUE SEP 11 2012
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 600 PM PDT/600 PM MST/.
* AT 357 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR COTTONWOOD COVE
CAMPGROUND...OR 11 MILES EAST OF SEARCHLIGHT...MOVING SOUTHEAST
AT 10 MPH. OVER ONE INCH OF RAIN CAN BE EXPECTED IN 30 TO 45
MINUTES.
* LOCATIONS IMPACTED INCLUDE...
SEARCHLIGHT...COTTONWOOD COVE AND STATE ROUTE 164 NEAR SEARCHLIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3558 11507 3562 11468 3554 11467 3550 11468
3541 11465 3541 11504
$$
JA2 follow-up statements
880
WGUS75 KVEF 120010
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
510 PM PDT TUE SEP 11 2012
NVC003-120100-
/O.CON.KVEF.FF.W.0208.000000T0000Z-120912T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
510 PM PDT TUE SEP 11 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR SOUTH
CENTRAL CLARK COUNTY...
AUTOMATED RAINFALL SENSORS REPORTED UP TO 1.3 INCHES OF RAIN FELL IN
45 MINUTES AROUND COTTONWOOD COVE. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THE THUNDERSTORMS PRODUCING THE VERY HEAVY RAIN WERE
MOVING AWAY TO THE SOUTHEAST AT 5 TO 10 MPH AND RAIN SHOWERS WILL
CONTINUE TAPERING OFF BETWEEN SEARCHLIGHT AND COTTONWOOD COVE.
RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL LIKELY PRODUCE FLOODING
ALONG SECTIONS OF THE COTTONWOOD COVE ROAD THROUGH 6 PM.
LOCATIONS IMPACTED INCLUDE...
COTTONWOOD COVE CAMPGROUND AND COTTONWOOD COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3558 11507 3562 11468 3554 11467 3550 11468
3541 11465 3541 11504
$$
JA057
WGUS75 KVEF 120054
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
554 PM PDT TUE SEP 11 2012
NVC003-120101-
/O.EXP.KVEF.FF.W.0208.000000T0000Z-120912T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
554 PM PDT TUE SEP 11 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR SOUTH
CENTRAL CLARK COUNTY...
HEAVY RAIN ENDED OVER THE COTTONWOOD COVE AND SEARCHLIGHT AREA
SHORTLY AFTER 5 PM AND NO ADDTIONAL RAINFALL IS EXPECTED THROUGH
EARLY THIS EVENING. ROCKS AND DEBRIS WERE REPORTED OVER THE
COTTONWOOD COVE ACCESS ROAD BUT IT REMAINS PASSABLE. THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 6 PM.
LAT...LON 3558 11507 3562 11468 3554 11467 3550 11468
3541 11465 3541 11504
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:03 PM PDT, 59 minutes earlier.
Area forecast discussion, Sep 11, 3:03 PM PDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
303 PM PDT TUE SEP 11 2012
.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST
ACROSS THE AREA INTO THIS EVENING. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE AREAS OF HEAVY RAIN AND FLASH FLOODING ACROSS
CLARK...LINCOLN...AND MOHAVE COUNTIES. DRYING IS EXPECTED FROM
WEST TO EAST TONIGHT THROUGH TOMORROW...LEAVING THUNDERSTORMS
CONFINED TO THE EASTERN AREAS...MAINLY MOHAVE COUNTY. DRIER AND WARMER
CONDITIONS ARE EXPECTED FROM THURSDAY INTO THIS WEEKEND.
&&
.SHORT TERM...MUCH MORE ACTIVE ACROSS THE AREA TODAY WITH A STRONG
CIRCULATION ROTATING ACROSS THE NORTHERN CWA BORDER NEAR NYE AND
ESMERALDA COUNTIES. AHEAD OF THIS FEATURE A SIGNIFICANT LINE OF
THUNDERSTORMS DEVELOPED ALONG THE I-15 CORRIDOR MOVING EAST. THIS
LINE HAS BEEN ASSOCIATED WITH RAINFALL RATES OF 0.5-1 INCHES
PER HOUR...WITH LOCALLY HIGHER AMOUNTS. AS THIS LINE PROPAGATES
EAST...FLASH FLOODING WILL BE THE PRIMARY THREAT. HOWEVER...AS THE
LINE BECOMES MORE ORGANIZED AND DAYTIME HEATING CONTINUES ACROSS
CLARK AND MOHAVE COUNTIES THE WIND THREAT WILL ALSO INCREASE
THROUGH LATE THIS AFTERNOON AND EARLY THIS EVENING. AM STILL
CONCERNED ABOUT THUNDERSTORM POTENTIAL ACROSS EASTERN SAN
BERNARDINO AND SOUTHERN MOHAVE COUNTIES DUE TO THIS MORNINGS
CONVECTION. WILL LEAVE FLASH FLOOD WATCH AND POPS ALONE IN THOSE
AREAS FOR NOW...BUT AN EVENING UPDATE MAY NEED TO ADDRESS THIS.
ISOLATED TO SCATTERED SHOWERS WILL REMAIN POSSIBLE OVER MAINLY THE
HIGHER TERRAIN OF LINCOLN...CLARK...AND MOHAVE COUNTIES INTO
WEDNESDAY MORNING BEFORE DRIER AIR FINALLY ARRIVES FROM THE WEST.
HAVE LET ONLY SLIGHT CHANCE POPS IN FOR THESE AREAS BY WEDNESDAY
AFTERNOON AS DRY NORTHERLY FLOW DOMINATES THE AREA.
MOVING INTO THURSDAY...HIGH PRESSURE BEGINS TO BUILD TO THE
SOUTHWEST OF THE CWA...DEFLECTING MOST MOISTURE AWAY FROM THE AREA
AND ALLOWING FOR WARMER AND DRIER CONDITIONS TO PREVAIL.
.LONG TERM...NOT MUCH CHANGE TO THE LONG TERM FORECAST THIS
AFTERNOON. DRY CONDITIONS WITH SEASONAL TEMPERATURES PREVAIL
FRIDAY THROUGH THE FIRST PART OF NEXT WEEK.
MODELS DO INDICATED THE POTENTIAL FOR SOME WEAK PRECIPITATION ON
SUNDAY/MONDAY ASSOCIATED WITH A WEAK DISTURBANCE DROPPING SOUTH
FROM THE PACIFIC NORTH WEST. HOWEVER...WITH THE FLOW AHEAD OF THIS
FEATURE UNLIKELY TO INCREASE MOISTURE SIGNIFICANTLY...DECIDED ONLY
TO KEEP POPS IN THE NORTHEAST CORNER OF THE CWA UNDER 15 PERCENT
FOR NOW. WILL HAVE TO MONITOR THIS POTENTIAL AS MODELS COME INTO
BETTER AGREEMENT.
&&
.AVIATION...FOR MCCARRAN...THE MAIN LINE OF THUNDERSTORMS HAS
MOVED EAST OF THE TERMINAL AS OF 22Z THIS AFTERNOON. LIGHT
RAIN...WITH A FEW ISOLATED HEAVIER CELLS REMAINS IN ITS WAKE.
THUS...WILL LEAVE TEMPO TSRA WITH REDUCES CIGS AND VIS THROUGH
00Z. NORTH/NORTHWEST FLOW IS LIKELY TO CONTINUE THROUGH THE
MAJORITY OF THE EVENING...EVENTUALLY BECOMING MORE SOUTHWESTERLY
AROUND 06Z. A MUCH CALMER DAY IS EXPECTED WEDNESDAY...WITH AN
ISOLATED THREAT OF THUNDERSTORMS OVER THE MOUNTAINS SURROUNDING
THE VALLEY. THESE WILL HAVE TO BE MONITORED FOR GUSTY AND ERRATIC
OUTFLOW WINDS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A LINE OF STRONG THUNDERSTORMS CONTINUES TO MOVE EAST
ACROSS CLARK COUNTY THIS AFTERNOON. THIS LINE WILL CONTINUE TO
MOVE EAST INTO MOHAVE COUNTY LATE THIS AFTERNOON THROUGH THIS
EVENING. WINDS AHEAD OF THIS HAVE BEEN FROM THE
SOUTHWEST/SOUTHEAST AT 8-12 KNOTS GUSTING TO NEAR 20 KTS. BEHIND
THIS FEATURE...NORTH TO NORTHWEST WINDS OF THE SAME MAGNITUDE HAVE
BEEN OBSERVED. WINDS WILL BE GUSTY AN ERRATIC IN AND NEAR
THUNDERSTORMS...WITH REDUCED VISIBILITIES AND CIGS AS LOW AS 3K
FEET. MUCH CALMER CONDITIONS ARE EXPECTED WEDNESDAY...WITH WINDS
FAVORING TYPICAL DIURNAL DIRECTIONS. A FEW ISOLATED STORMS WILL
BE POSSIBLE...MAINLY ACROSS THE HIGHER TERRAIN OF
CLARK...LINCOLN...AND MOHAVE COUNTIES.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NVZ015-016-
018>022.
AZ...FLASH FLOOD WATCH UNTIL 9 PM MST THIS EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR CAZ527.
&&
WOLCOTT
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Sep 11, 4:51 AM PDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 451 AM PDT TUE SEP 11 2012 AZZ001>003-036-CAZ527-NVZ015-016-018>022-120300- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 451 AM PDT TUE SEP 11 2012 /451 AM MST TUE SEP 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH THE DAY AND INTO THE EARLY THIS EVENING. SCATTERED TO WIDESPREAD SHOWERS/THUNDERSTORMS WILL BE SEEN WITH THE POTENTIAL OF HEAVY RAINFALL...POSSIBLY OVER AN INCH IN 30 MINUTES...DURING THE DAY. LOCAL GUSTY WINDS MAY ALSO OCCUR WITH ANY STRONGER STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRYING WILL BE SEEN ON WEDNESDAY...BUT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST. A RIDGE OF HIGH PRESSURE BUILDING OVER THE AREA WITH PROVIDE FURTHER DRYING ON THURSDAY...RESULTING IN DRY CONDITIONS OVER THE AREA INTO MONDAY. TEMPERATURES WILL BE BELOW NORMAL TODAY WILL WARM TO NEAR NORMAL CONDITIONS OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>526-NVZ014-017-120300- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 451 AM PDT TUE SEP 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS...MAINLY OVER THE SIERRA AND ACROSS CENTRAL NYE COUNTY ARE EXPECTED TODAY AND INTO THIS EVENING. LOCALLY HEAVY RAINFALL MAY BE SEEN FROM SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRYING WILL BE TAKING PLACE ON WEDNESDAY WITH THUNDERSTORM CHANCES BEING CONFINED MAINLY TO THE EAST OF THE AREA. FURTHER DRYING WILL BE SEEN ON THURSDAY WITH DRY CONDITIONS THEN LOOKED FOR THROUGH MONDAY. TEMPERATURES WILL WARM TO NEAR NORMAL BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 11, 2:33 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FLASH FLOOD LAS VEGAS 36.17N 115.15W
09/11/2012 CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORTS LARGE AMOUNT OF WATER MOVING ACROSS
ARROYO GRANDE BETWEEN HORIZON RIDGE PARKWAY AND 215.
WATER ALSO FLOWING ACROSS HORIZON RIDGE NEAR THE POST
OFFICE.
&&
CSTUMPFLocal storm report, Sep 11, 2:44 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
244 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HEAVY RAIN LAS VEGAS 36.17N 115.15W
09/11/2012 U0.00 INCH CLARK NV PUBLIC
REPORT OF 2 FEET OF WATER AT THE INTERSECTION OF LAMB AND
BONAZA.
&&
CSTUMPFLocal storm report, Sep 11, 2:47 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
247 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLASH FLOOD LAS VEGAS 36.17N 115.15W
09/11/2012 CLARK NV AMATEUR RADIO
REPORT OF 10 TO 12 INCHES OF WATER MOVING ACROSS DESERT
INN ROAD BETWEEN J.W. BROWN ROAD AND MARYLAND.
&&
CSTUMPFLocal storm report, Sep 11, 2:51 PM PDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
251 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HEAVY RAIN 3 SSE HENDERSON 35.99N 114.98W
09/11/2012 M0.79 INCH CLARK NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.79 INCHES OF RAIN IN THE LAST
HOUR.
&&
CSTUMPFLocal storm report, Sep 11, 2:59 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
259 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLASH FLOOD 2 SSE LOGANDALE 36.59N 114.47W
09/11/2012 CLARK NV TRAINED SPOTTER
SPOTTER REPORTED MULTIPLE ROAD CLOSURES IN LOGANDALE.
GUBLER ROAD AND HEYER IS CLOSED.
&&
CSTUMPFLocal storm report, Sep 11, 3:19 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
319 PM PDT TUE SEP 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD OVERTON 36.53N 114.45W
09/11/2012 CLARK NV LAW ENFORCEMENT
REPORT FROM THE NHP THAT STATE ROUTE 169 IN OVERTON IS
CLOSED NEAR THE OVERTON WASH.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 3:24 AM PDT | Flash Flood Warning | VEF | Clark | 111 min |
| Sep 11, 4:52 AM PDT | Flash Flood Warning | VEF | Nye | 113 min |
| Sep 11, 8:28 AM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Sep 11, 11:33 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 11, 12:32 PM PDT | Flash Flood Warning | VEF | Clark | 88 min |
| Sep 11, 1:44 PM PDT | Areal Flood Advisory | VEF | Clark | 27 min |
| Sep 11, 1:51 PM PDT | Flash Flood Warning | VEF | Clark | 114 min |
| Sep 11, 2:08 PM PDT | Flash Flood Warning | VEF | Clark | 93 min |
| Sep 11, 2:16 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 44 min |
| Sep 11, 2:18 PM PDT | Flash Flood Warning | VEF | Clark | 4 hr |
| Sep 11, 3:39 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
Nearby
Flash Flood Warnings in Nevada, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.